Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Psychiatry
Volume 2017, Article ID 7359095, 7 pages
https://doi.org/10.1155/2017/7359095
Case Report

Clozapine-Induced Microseizures, Orofacial Dyskinesia, and Speech Dysfluency in an Adolescent with Treatment Resistant Early Onset Schizophrenia on Concurrent Lithium Therapy

1Texas Tech University Health Sciences Center School of Medicine, Department of Psychiatry, Lubbock, TX, USA
2Texas Tech University Health Sciences Center School of Medicine, Lubbock, TX, USA
3Texas Tech University Health Sciences Center School of Medicine and Graduate School of Biomedical Sciences, MD/PhD Program, Lubbock, TX, USA

Correspondence should be addressed to Vivekananda Rachamallu; ude.cshutt@ullamahcar.adnanakeviv

Received 5 May 2017; Accepted 3 July 2017; Published 1 August 2017

Academic Editor: Lut Tamam

Copyright © 2017 Vivekananda Rachamallu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vivekananda Rachamallu, Ayman Haq, Michael M. Song, and Manish Aligeti, “Clozapine-Induced Microseizures, Orofacial Dyskinesia, and Speech Dysfluency in an Adolescent with Treatment Resistant Early Onset Schizophrenia on Concurrent Lithium Therapy,” Case Reports in Psychiatry, vol. 2017, Article ID 7359095, 7 pages, 2017. https://doi.org/10.1155/2017/7359095.